# SDR ABXA20180318020

- Difficulty date: March 18, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 65,158 hours, 46,037 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112T10042
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT WING AFT SPAR UPPER ANGLE AT WS 470. THE ANGLE WAS REPAIRED. THE ACFT WAS GROUNDED.
